# SDR SWAA2021072793039

- Difficulty date: July 8, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SCUFF PLATE CENTER AREA HAS 2 CRACKS ; / [01] RECEIVED SERVICEABLE R-1 DOOR SCUFF PLATE AAR PARTS CONTROL TAG #402028 ISSUE TAG #141A8431-3; [02] VERIFIED DOCUMENTS; [03] OK TO INSTALL SCUFF PLATE; [04] INSTALLED SERVICEABLE R-1DOOR SCUFF PLATE AAR PARTS CONTROL TAG #402028 AND ISSUE TAG #HL1328 REF B737-7 AMM 53-11-01-420-801; [05] VERIFIED INSTALLATION
